# SDR DLL19991210

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER CHECK, ESCAPE PATH EMERGENCY LIGHTS PARTIALLY INOP.  REPLACED BATTERY PACK.
